# SDR ENHA202305230001

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N616AV
- Make and model: Gippld GA8
- Aircraft serial: GA816228
- Aircraft time: 6,429 hours, 6,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: GA8521022065
- Part serial: NONE
- Condition: Worn
- Location: Zone 800
- Part time: 6,429 hours, 6,429 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR POP IN FLIGHT DURING TAKEOFF. MECHANICS REMOVED AN OBSTRUCTION, INSPECTED, CLEANED, AND REPLACED LATCH WITH SERVICEABLE UNIT REFERENCING SB GA8-2005-23. OPS CHECKED GOOD.
